Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


moods swings
Jan 5, 2006

My daughter has been positive for 13 years medication is controlling the virus, she seems to be having memory problems, erratic mood swings she has also been a cannibas user for some years on and off could the problem be related to either or both.

Response from Dr. Henry

HIV, side effects of HIV drugs, HIV-related complications, psychiatric problems, marijuana, drug use, and non-HIV conditions can cause mood swings. Her HIV specialist is usually the best person to direct the evaluation process. KH



Previous
lipdystrophy and abdominal girth
Next
New Nausa

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement